A case with drug-related ANCA-positive vasculitis
Raziye Yazıcı 1 * , İbrahim Güney 1, Lütfullah Altıntepe 1, Ali Karagöz 2, Şevket Aslan 3
More Detail
1 Türkiye Sağlık Bilimleri Üniversitesi Konya Eğitim ve Araştırma Hastanesi Nefroloji Kliniği, Konya, Turkey
2 Sağlık Bakanlığı, Cihanbeyli Devlet Hastanesi, Konya, Turkey
3 Türkiye Sağlık Bilimleri Üniversitesi Konya Eğitim ve Araştırma Hastanesi Allerji Kliniği, Konya, Turkey
* Corresponding Author

Abstract

Main causes of drug-related antineutrophil cytoplasmic antibody (ANCA)-positive vasculitis are antithyroid drugs. It is known that ANCA- positive vasculitis occurs after long term use of the drugs and develops in 4-6.5 percent of the patients. Herein, we present a female patient with propylthiouracil (PTU)-related ANCA- positive vasculitis, mimicking appendicitis and familial mediaterian fever (FMF), which developed after long-term drug usage.

License

This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Article Type: Case Report

https://doi.org/10.29333/ejgm/81884

Eur J Gen Med, 2017 - Volume 14 Issue 2, pp. 54-56

Publication date: 06 Apr 2017

Article Views: 363

Article Downloads: 90

Open Access References How to cite this article